# SDR AALA202406171110

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 65,602 hours, 38,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Part serial: A6792RP
- Condition: Partial Deploy
- Location: Aft Service Door
- Part time: 57,052 hours, 31,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT DOOR SLIDE RAFT HAS EXPANDED TO THE POINT THAT SLIDE COVER WILL NOT STAY ATTACHED. MAINTENANCE REPLACED THE SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
